The Splitting Relation for Köthe Spaces.
Mathematische Zeitschrift, Tome 190 (1985), pp. 387-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1985__190_173634,
author = {Dietmar Vogt and J\"org Krone},
title = {The {Splitting} {Relation} for {K\"othe} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {387--400},
year = {1985},
volume = {190},
zbl = {0586.46005},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__190_173634/}
}
Dietmar Vogt; Jörg Krone. The Splitting Relation for Köthe Spaces.. Mathematische Zeitschrift, Tome 190 (1985), pp. 387-400. http://geodesic.mathdoc.fr/item/MZ_1985__190_173634/